Подписаться
Maria Przybylska
Maria Przybylska
Institute of Physics, University of Zielona Góra
Подтвержден адрес электронной почты в домене if.uz.zgora.pl
Название
Процитировано
Процитировано
Год
Full spectrum of the Rabi model
AJ Maciejewski, M Przybylska, T Stachowiak
Physics Letters A 378 (1-2), 16-20, 2014
622014
Darboux points and integrability of Hamiltonian systems with homogeneous polynomial potential
AJ Maciejewski, M Przybylska
Journal of mathematical physics 46 (6), 062901, 2005
592005
All meromorphically integrable 2D Hamiltonian systems with homogeneous potential of degree 3
AJ Maciejewski, M Przybylska
Physics Letters A 327 (5-6), 461-473, 2004
542004
Analytical method of spectra calculations in the Bargmann representation
AJ Maciejewski, M Przybylska, T Stachowiak
Physics Letters A 378 (46), 3445-3451, 2014
482014
Necessary conditions for classical super-integrability of a certain family of potentials in constant curvature spaces
AJ Maciejewski, M Przybylska, H Yoshida
Journal of Physics A: Mathematical and Theoretical 43 (38), 382001, 2010
412010
Darboux polynomials and first integrals of natural polynomial Hamiltonian systems
AJ Maciejewski, M Przybylska
Physics Letters A 326 (3-4), 219-226, 2004
402004
Global integrability of cosmological scalar fields
AJ Maciejewski, M Przybylska, T Stachowiak, M Szydłowski
Journal of Physics A: Mathematical and Theoretical 41 (46), 465101, 2008
342008
Non-integrability of ABC flow
AJ Maciejewski, M Przybylska
Physics Letters A 303 (4), 265-272, 2002
342002
On algebraic construction of certain integrable and super-integrable systems
AJ Maciejewski, M Przybylska, AV Tsiganov
Physica D: Nonlinear Phenomena 240 (18), 1426-1448, 2011
322011
The Poisson equations in the nonholonomic Suslov problem: integrability, meromorphic and hypergeometric solutions
YN Fedorov, AJ Maciejewski, M Przybylska
Nonlinearity 22 (9), 2231, 2009
282009
Comment on" Solvability of the two-photon Rabi Hamiltonian"
AJ Maciejewski, M Przybylska, T Stachowiak
Physical Review A 91 (3), 037801, 2015
272015
Non-integrability of the generalized two fixed centres problem
AJ Maciejewski, M Przybylska
Celestial Mechanics and Dynamical Astronomy 89 (2), 145-164, 2004
252004
Non-integrability of the generalized spring-pendulum problem
AJ Maciejewski, M Przybylska, JA Weil
Journal of Physics A: Mathematical and general 37 (7), 2579, 2004
252004
Non-integrability of the problem of a rigid satellite in gravitational and magnetic fields
AJ Maciejewski, M Przybylska
Celestial Mechanics and Dynamical Astronomy 87 (4), 317-351, 2003
252003
Differential Galois approach to the non-integrability of the heavy top problem
AJ Maciejewski, M Przybylska
Annales de la Faculté des sciences de Toulouse: Mathématiques 14 (1), 123-160, 2005
242005
Non-integrability of restricted two body problems in constant curvature spaces
AJ Maciejewski, M Przybylska
Regular and Chaotic Dynamics 8 (4), 413-430, 2003
232003
Note on integrability of certain homogeneous Hamiltonian systems
W Szumiński, AJ Maciejewski, M Przybylska
Physics Letters A 379 (45-46), 2970-2976, 2015
212015
The inhomogeneous Suslov problem
LC García-Naranjo, AJ Maciejewski, JC Marrero, M Przybylska
Physics Letters A 378 (32-33), 2389-2394, 2014
192014
Non-integrability of the Suslov problem
AJ Maciejewski, M Przybylska
Regular and Chaotic Dynamics 7 (1), 73-80, 2002
192002
Darboux points and integrability of homogeneous Hamiltonian systems with three and more degrees of freedom
M Przybylska
Regular and Chaotic Dynamics 14 (2), 263-311, 2009
182009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20